# SDR SWAA2013091820257

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 3,803 hours, 1,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  R&R BULB IAW AMM.
